# SDR GAIA99166

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ATL/CLT - FLT 518 - DURING CLIMB-OUT, RETRACTED THE LANDING GEAR AND THE RIGHT MAIN LANDING GEAR LIGHT REMAINED ON WITH THE GEAR RETRACTED AND THE GEAR HANDLE IN THE UP POSITION.  WHEN THE GEAR HANDLE WAS SELECTED TO THE OFF POSITION, THE RIGHT MAIN GEAR LIGHT WENT FROM ON TO OFF.  THE AIRCRAFT CONTINUED TO CLT AND LANDED WTHOUT FURTHER DIFFICULTIES.  PERFORMED A LANDING GEAR ELECTRIC MODULE TEST PER B727 MM 32-09-121.  OPERATIONALLY CHECKED GOOD ON GROUND AND NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
